Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Is it possible for a new med....
    avatar
    shania09 posted:
    I am taking cymbalta 30mg once a day for about a month or so. Well I have a history of getting panic attacks, they seem to be getting worse. Last night I had one out of the blue no warning at all. I felt as if had a strong band tightening on my chest it actually hurt! Then of course I began sweating more buckets then I already am being hot. I mean I was dripping with it. (sorry TMI). I gave serious thought of going to the ER, but then it was soon over. I do not know if takng this new med has affected me like this or not, all I know I really do not want to feel like that ever again. Any ideas??
    Nobody can make you feel inferior without your permission.....
    Reply
     
    avatar
    shania09 responded:
    Hey need some advice!! Anyone?? Dr G?
    Nobody can make you feel inferior without your permission.....
     
    avatar
    pixe5 replied to shania09's response:
    Hi Shania,

    I haven't had that problem with Cymbalta but that doesn't mean it can't happen I guess. Did the chest pain feel the same as a panic attack? If not then you might want to get checked out. Just because it went away doesn't mean that there isn't a problem.

    I wish I could be of more help.

    Pixie


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.